Über den Kommutativitätsrang in einem Ringe.

F.W. Levi

Mathematische Annalen (1949/1950)

  • Volume: 121, page 184-190
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Levi, F.W.. "Über den Kommutativitätsrang in einem Ringe.." Mathematische Annalen 121 (1949/1950): 184-190. <http://eudml.org/doc/160178>.

author = {Levi, F.W.},
journal = {Mathematische Annalen},
keywords = {C-rank; nonvanishing determinant; full matrix ring},
pages = {184-190},
title = {Über den Kommutativitätsrang in einem Ringe.},
url = {http://eudml.org/doc/160178},
volume = {121},
year = {1949/1950},

AU - Levi, F.W.
TI - Über den Kommutativitätsrang in einem Ringe.
JO - Mathematische Annalen
PY - 1949/1950
VL - 121
SP - 184
EP - 190
KW - C-rank; nonvanishing determinant; full matrix ring
UR - http://eudml.org/doc/160178
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.